Facebook Pixel

Started new OCP after Mirena, missed a couple week two

By January 23, 2016 - 4:19pm
Rate This


I am 42. I had my Mirena removed after 5yrs, 3 months and started lo Loestrin the next day. Have taken it within 3-5 hour window each day. The first two days week two I had bad diarrhea (& didn't know this qualified as a "missed dose" until too late). The third day I had copious EWCM, had intercourse and had some uterine cramping that night followed by spotting (which I'm currently having..have consistently taken only one pill a day and have only taken 10 days worth of pills (in the ten days since Mirena removal-one per day)

What are chanced of pregnancy?

Add a Comment1 Comments

HERWriter Guide

Hi Busyizzie

Thanks for your post!

Birth control can be less effective when there is diarrhea for two or more days, especially if it's bad, as you mentioned. So this may indeed be considered two missed doses and your risk has been raised but to what extent we can't say. A lot of cervical mucus can mean ovulation.
If you don't get your period when expected then take a test but your risk is still lower than no birth control at all.


January 24, 2016 - 9:50am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!